FEBRILEX + syrup

Form and presentation

150 ml bottle 

Composition

Paracetamol 125 mg, Chlorphenamine maleate 1 mg 

Indications

  • Symptomatic treatment of congestive conditions in case of respiratory disorders, being irritating or allergic with headaches and/or fever.
  • Acute rhinitis, allergic rhinitis, bronchial congestion, flu-like coryza.

Other products in this category